MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON TORIC ASPHERIC UV ABSORBING IOL WITH AUTONOME DELIVERY SYSTEM; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON TORIC ASPHERIC UV ABSORBING IOL WITH AUTONOME DELIVERY SYSTEM; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCA0T3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 10/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced blurry near vision.The lens was explanted and replaced with advanced technology intraocular lenses (atiol) in a secondary procedure.The clinical reason for the explantation was that the patient had a monofocal distance iol.There was no further impact to the patient.According to additional information received, the surgeon reported that the event experienced by the patient was due to the implanted iol because it was a monofocal lens.It was undetermined if the patient's issues were resolved, and the surgeon's prognosis was good.
 
Additional Manufacturer Narrative
Additional information was provided in b.2; b.7; b.5.And h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.No further reports required.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information received and reported that the iol was exchanged for the different lens model but half a diopter less power indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.

Brand Name
CLAREON TORIC ASPHERIC UV ABSORBING IOL WITH AUTONOME DELIVERY SYSTEM
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23630428
Report Number9612169-2025-02334
Device Sequence Number16025123
Product Code MJP
UDI-Device Identifier00380652440332
UDI-Public(01)00380652440332(17)280410(11)240412(10)25834031
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCCA0T3
Device Lot Number25834031
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date12/26/2025
Date Device Manufactured04/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown